# SDR 95ZZZX1979

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7671U
- Make and model: Cessna 150
- Aircraft serial: 15077797
- System (JASC): 8011 · Engine Starter
- Part: Seal
- Part number: 902018
- Condition: Misinstalled
- Location: Starter
- Part time: 1,106 hours
- Component: MZ4214
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SLOW OIL LEAK DEVELOPED ON REAR ACCESSORY CASE.  FOUND OIL COMING FROM STARTER BETWEEN MOUNTING PLATE AND FRAME.  REMOVED STARTER AND DISCOVERED OIL SEAL INSTALLED BACKWARDS.  REPLACED STARTER WITH SERVICEABLE UNIT.  REMIND MECHANIC'S GARLOCK SEALS SHOULD HAVE OPEN END FACING OIL PRESSURE.
